# SDR MALA060186

- Difficulty date: March 20, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 17,739 hours, 19,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 323-389
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YEAR CHECK IN BNA, FOUND FLOOR FLANGE AT RBL 33 IS CORRODED OUT OF LIMITS IN 3 AREAS, FS 323-335, FS 352 TO 360 AND FS 377 TO 389.  DOUBLERS HAVE BEEN FABRICATED IAW SRM 51-20-20 AND 51-40-60, AND INSTALLED IAW SRM 51-40-21.  REF: EAMS WORK ORDER 213643 TASK 1532.
